MathSciNet Relay Station
MathSciNet bibliographic data
MR1695195 (2001b:13008) 13A50
Göbel, Manfred The optimal lower bound for generators of invariant rings without finite SAGBI bases with respect to any admissible order. Discrete Math. Theor. Comput. Sci. 3 (1999), no. 2, 65–70 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement